按条件检索“666”条记录

已选条件: 出版年: 2015 × 机构: 管理学院 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Invariant tori for a derivative nonlinear Schrodinger equation with quasi-periodic forcing SCIE

作者:Liu, Jie; Si, Jianguo

作者机构:[Liu, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2015,Vol.56,Issue.3

WOS被引数:3

资源类型:期刊论文

WOS:000352147900015

2. 高等学校交通运输类人才专业能力调查分析——基于交通运输业单位与个人选择价值比较视角

作者:袁娜;穆岳;

作者机构:[袁娜]山东交通学院团委;[穆岳]山东大学数学学院

来源:高教发展与评估,Higher Education Development and Evaluation,2015,Issue.06,74-80+84

资源类型:期刊论文

3. Uniform estimates for sums of coefficients of symmetric square L-function SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.148,220-234

资源类型:期刊论文

WOS:000346218500015

4. 山东省农村留守儿童膳食现状调查研究

作者:郝美伦;蔺新英;李文睿;盖若琰;

作者机构:[郝美伦;蔺新英;李文睿;盖若琰]山东大学公共卫生学院营养与食品卫生学教研室;[郝美伦;蔺新英;李文睿;盖若琰]山东大学数学学院统计学系;[郝美伦;蔺新英;李文睿;盖若琰]山东大学公共卫生学院卫生事业管理与妇幼卫生学系

来源:中国儿童保健杂志,Chinese Journal of Child Health Care,2015,Issue.07,689-691

资源类型:期刊论文

5. IIRCT下对数正态分布参数多变点的贝叶斯估计

作者:何朝兵;杜保建;刘华文;

作者机构:[何朝兵;杜保建;刘华文]安阳师范学院数学与统计学院;[何朝兵;杜保建;刘华文]山东大学数学学院

来源:西北师范大学学报(自然科学版),2015,Issue.05,22-26

资源类型:期刊论文

6. Exponential sums over primes in short intervals SCOPUS SCIE

作者:Huang, Bingrong; Wang, Zhiwei

作者机构:[Huang, Bingrong; Wang, Zhiwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.148,204-219

WOS被引数:2

资源类型:期刊论文

WOS:000346218500014

7. Total Coloring of Planar Graphs Without Chordal Short Cycles SCOPUS SCIE

作者:Wang, Huijuan;Liu, Bin;Wu, Jianliang

作者机构:[Wang, H] College of Mathematics, Qingdao University, Qingdao, 266071, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1755-1764

WOS被引数:2

资源类型:期刊论文

WOS:000360192700049

8. Equivalence of linear stabilities of elliptic triangle solutions of the planar charged and classical three-body problems SCOPUS SCIE

作者:Zhou, Qinglong; Long, Yiming

作者机构:[Zhou, Qinglong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Long, Yiming] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Long, Yiming] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2015,Vol.258,Issue.11,3851-3879

WOS被引数:2

资源类型:期刊论文

WOS:000367756400005

9. Cluster乘积图的点PI和Szeged指标

作者:罗朝阳;

作者机构:[罗朝阳]昌吉学院数学系,山东大学数学学院

来源:内蒙古师范大学学报(自然科学汉文版),Journal of Inner Mongolia Normal University (Natural Science Edition),2015,Issue.05,581-585

资源类型:期刊论文

10. Maximum modulus principle estimates for one dimensional fractional diffusion equation

作者:ZHU Lin;RUI Hong-xing;

作者机构:[ZHU Lin]School of Mathematics and Computer Science, Ningxia University;[RUI Hong-xing]School of Mathematics, Shandong University

来源:Applied Mathematics:A Journal of Chinese Universities(Series B),2015,Issue.04,466-478

资源类型:期刊论文

11. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales

作者:You-zheng DING;Zhong-li WEI;

作者机构:[You-zheng DING]School of Mathematics, Shandong University;[Zhong-li WEI]Department of Mathematics, Shandong Jianzhu University

来源:Acta Mathematicae Applicatae Sinica,2015,Issue.02,287-296

资源类型:期刊论文

12. Time fractional dual-phase-lag heat conduction equation

作者:续焕英;蒋晓芸;

作者机构:[续焕英]School of Mathematics,Shandong University;[蒋晓芸]School of Mathematics and Statistics,Shandong University

来源:Chinese Physics B,2015,Issue.03,211-217

资源类型:期刊论文

13. FAST FINITE VOLUME METHODS FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS SCOPUS SCIE

作者:Wang, Hong;Cheng, Aijie;Wang, Kaixin

作者机构:[Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Cheng, A] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1427-1441

WOS被引数:3

资源类型:期刊论文

WOS:000355570400009

14. Securing Body Sensor Networks with Biometric Methods: A New Key Negotiation Method and a Key Sampling Method for Linear Interpolation Encryption EI SCOPUS SCIE

作者:Zhao, Huawei; Chen, Chi; Hu, Jiankun; Qin, Jing

作者机构:[Zhao, Huawei] Qilu Univ Technol, Dept Internet Finance, Jinan 250100, Peoples R China.; [Chen, Chi] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Hu, Jiankun] Australian Def Force Acad, Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT 2600, Australia.; [Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2015,Vol.2015

WOS被引数:1

资源类型:期刊论文

WOS:000360476800001

15. A novel centrality method for weighted networks based on the Kirchhoff polynomial EI SCOPUS SCIE

作者:Qi, Xingqin; Fuller, Edgar; Luo, Rong; Zhang, Cun-quan

作者机构:[Qi, Xingqin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fuller, Edgar; Luo, Rong; Zhang, Cun-quan] W Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:PATTERN RECOGNITION LETTERS,2015,Vol.58,51-60

WOS被引数:10

资源类型:期刊论文

WOS:000353350300008

16. Improved boomerang attacks on round-reduced SM3 and keyed permutation of BLAKE-256 EI SCOPUS SCIE

作者:Bai, Dongxia; Yu, Hongbo; Wang, Gaoli; Wang, Xiaoyun

作者机构:[Bai, Dongxia; Yu, Hongbo] Tsinghua Univ, Dept Comp Sci & Technol, Beijing 100084, Peoples R China.; [Wang, Gaoli] Donghua Univ, Sch Comp Sci & Technol, Shanghai 201620, Peoples R China.; [Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Minist Educ, Key Lab Cryptol Technol & Informat Secur, Jinan 250100, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET INFORMATION SECURITY,2015,Vol.9,Issue.3,167-178

WOS被引数:2

资源类型:期刊论文

WOS:000353550300003

17. 浅谈《数术记遗》中的五行算和九宫算

作者:孙晋同;孙英;刘艳;

作者机构:[孙晋同]山东枣庄师范学校;[孙英]山东大学数学院;[刘艳]山东枣庄师范附小

来源:珠算与珠心算,2015,Issue.01,56

资源类型:期刊论文

18. 嵌入曲面的特殊图的边染色

作者:孙林;罗朝阳;

作者机构:[孙林]昌吉学院数学系,山东大学数学学院

来源:运筹学学报,2015,Issue.01,125-130

资源类型:期刊论文

19. 随机加权交叉效率下的资源分配问题研究

作者:崔玉泉;张宪;芦希;李琳琳;

作者机构:[崔玉泉;张宪;芦希;李琳琳]山东大学数学学院

来源:中国管理科学,Chinese Journal of Management Science,2015,Issue.01,121-127

资源类型:期刊论文

20. 左截断右删失数据下Pareto分布形状参数多变点的贝叶斯估计

作者:何朝兵;杜保建;刘华文;

作者机构:[何朝兵;杜保建;刘华文]安阳师范学院数学与统计学院;[何朝兵;杜保建;刘华文]山东大学数学学院

来源:湖南师范大学自然科学学报,Journal of Natural Science of Hunan Normal University,2015,Issue.03,80-84

资源类型:期刊论文

共 34 页, 666 条记录

TOP